Geometric Scattering in Robotic Telemanipulation

Share/Save/Bookmark

Stramigioli, Stefano and Schaft, Arjan van der and Mashke, Bernhard and Melchiorri, Claudio (2002) Geometric Scattering in Robotic Telemanipulation. IEEE Transactions on Robotics and Automation, 18 (4). pp. 588-596. ISSN 1042-296X

open access
[img]
Preview
PDF
536kB
Abstract:In this paper, we study the interconnection of two robots, which are modeled as port-controlled Hamiltonian systems through a transmission line with time delay. There will be no analysis of the time delay, but its presence justifies the use of scattering variables to preserve passivity. The contributions of the paper are twofold: first, a geometrical, multidimensional, power-consistent exposition of telemanipulation of intrinsically passive controlled physical systems, with a clarification on impedance matching, and second, a system theoretic condition for the adaptation of a general port-controlled Hamiltonian system with dissipation (port-Hamiltonian system) to a transmission line.
Item Type:Article
Copyright:© 2002 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/44077
Official URL:http://dx.doi.org/10.1109/TRA.2002.802200
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 208331